×

Regularized equilibrium problems with application to noncoercive hemivariational inequalities. (English) Zbl 1107.91067

Let \(K\) be a convex subset of a topological vector space. Generalizing some known results, the authors study, for a given function \(f: K \times K \rightarrow \mathbb{R},\) the following equilibrium problem: to find \(\overline{x} \in K\) such that \[ f(\overline{x},y) \geq 0 \,\,\text{for all}\,\,y \in K. \] At first, the existence result is derived under coercivity condition, without the assumption of an algebraic monotonicity of the function \(f.\) Further, the authors apply a regularization procedure for noncoercive problems and prove the existence of a solution for a topologically pseudomonotone function \(f\). Dealing with a noncoercive mixed equilibrium problem, the authors prove an existence result under a compactness-compatibility condition. As application, the existence of a solution for a noncoercive hemivariational inequality is considered.

MSC:

91B50 General equilibrium theory
47J20 Variational and other types of inequalities involving nonlinear operators (general)
49J40 Variational inequalities
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Blum, E., and Oettli, W., From Optimization and Variational Inequalities to Equilibrium Problems, Mathematics Student, Vol. 63, pp. 123–145, 1994. · Zbl 0888.49007
[2] Bianchi, M., and Schaible, S., Generalized Monotone Bifunctions and Equilibrium Problems, Journal of Optimization Theory and Applications, Vol. 90, pp. 31–43, 1996. · Zbl 0903.49006 · doi:10.1007/BF02192244
[3] Hadjisavvas, N., and Schaible, S., Quasimonotone Variational Inequalities in Banach Spaces, Journal of Optimization Theory and Applications, Vol. 90, pp. 95–111, 1996. · Zbl 0904.49005 · doi:10.1007/BF02192248
[4] Ansari, Q. H., Wong, N. C., and YAO, J. C., The Existence of Nonlinear Inequalities, Applied Mathematics Letters, Vol. 12, pp. 89–92, 1999. · Zbl 0940.49010 · doi:10.1016/S0893-9659(99)00062-2
[5] Yao, J. C., Multivalued Variational Inequalities with K-Pseudomonotone Operators, Journal of Optimization Theory and Applications, Vol. 83, pp. 391–403, 1994. · Zbl 0812.47055 · doi:10.1007/BF02190064
[6] Yuan, G. X. Z., KKM Theory and Applications in Nonlinear Analysis, Marcel Dekker, New York, NY, 1999. · Zbl 0936.47034
[7] Tarafdar, E., and Yuan, G. X. Z., Generalized Variational Inequalities and Their Applications, Nonlinear Analysis: Theory, Methods, and Applications, Vol. 30, pp. 4171–4181, 1997. · Zbl 0912.49004 · doi:10.1016/S0362-546X(96)00142-3
[8] Ding, X. P., Existence of Solutions for Quasi-Equilibrium Problems in Noncompact Topological Vector Spaces, Computers and Mathematics with Applications, Vol. 39, pp. 13–21, 2000. · Zbl 0956.54024 · doi:10.1016/S0898-1221(99)00329-6
[9] Chadli, O., Chbani, Z., and Riahi, H., Equilibrium Problems with Generalized Monotone Bifunctions and Applications to Variational Inequalities, Journal of Optimization Theory and Applications, Vol. 105, pp. 299–323, 2000. · Zbl 0966.91049 · doi:10.1023/A:1004657817758
[10] Lin, L. J., and Yu, Z. T., Fixed-Point Theorems and Equilibrium Problems, Nonlinear Analysis: Theory, Methods, and Applications, Vol. 43, pp. 987–999, 2001. · Zbl 0989.47051 · doi:10.1016/S0362-546X(99)00202-3
[11] Fan, K., A Generalization of Tychonoff’s Fixed-Point Theorem, Mathematische Annalen, Vol. 142, pp. 305–310, 1961. · Zbl 0093.36701 · doi:10.1007/BF01353421
[12] Kim, W. K., and TAN, K. K., On Generalized Vector Quasivariational Inequalities, Optimization, Vol. 46, pp. 185–198, 1999. · Zbl 0960.47037 · doi:10.1080/02331939908844451
[13] Konnov, I. V., and Yao, J. C., On the Generalized Vector Variational Inequality Problem, Journal of Mathematical Analysis and Applications, Vol. 206, pp. 42–58, 1997. · Zbl 0878.49006 · doi:10.1006/jmaa.1997.5192
[14] Hadjisavvas, N., and Schaible, S., From Scalar to Vector Equilibrium Problems in the Quasimonotone Case, Journal of Optimization Theory and Applications, Vol. 96, pp. 297–309, 1998. · Zbl 0903.90141 · doi:10.1023/A:1022666014055
[15] Oettli, W.,A Remark on Vector-Valued Equilibria and Generalized Monotonicity, Acta Mathematica Vietnamica, Vol. 22, pp. 213–221, 1997. · Zbl 0914.90235
[16] Gwinner, J., A Note on Pseudomonotone Functions, Regularization, and Relaxed Coerciveness, Nonlinear Analysis: Theory, Methods, and Applications, Vol. 30, pp. 4217–4227, 1997. · Zbl 0911.49007 · doi:10.1016/S0362-546X(97)00390-8
[17] Tomarelli, F., Noncoercive Variational Inequalities for Pseudomonotone Operators, Rendiconti del Seminario Matematico e Fisico di Milano, Vol. 61, pp. 141–183, 1991. · Zbl 0816.49004 · doi:10.1007/BF02925203
[18] PAnagiotopoulos, P. D., Inequality Problems in Mechanics and Applications: Convex and Nonconvex Functions, Birkhäuser, Basel, Switzerland, 1985. · Zbl 0579.73014
[19] Panagiotopoulos, P. D., Coercive and Semicoercive Hemivariational Inequalities, Nonlinear Analysis: Theory, Methods, and Applications, Vol. 16, pp. 209–231, 1991. · Zbl 0733.49012 · doi:10.1016/0362-546X(91)90224-O
[20] Dinca, G., Panagiotopoulos, P. D., and Pop, G., Inegalités Hemivariationnelles Semicoercives sur des Ensembles Convexes , Comptes Rendus de l’Académie des Sciences de Paris, Vol. 320, pp. 1183–1186, 1995. · Zbl 0827.49009
[21] Naniewicz, Z., and Panagiotopoulos, P. D., The Mathematical Theory of Hemivariational Inequalities and Applications, Marcel Decker, New York, NY, 1995. · Zbl 0968.49008
[22] Adly, S., Goeleven, D., and ThÉra, M., Recession Methods in Monotone Hemivariational Inequalities, Journal of Topological Methods in Nonlinear Analysis, Vol. 5, pp. 397–409, 1995. · Zbl 0862.49013
[23] Chadli, O., Chbani, Z., and Riahi, H., Existence Results for Coercive and Noncoercive Hemivariational Inequalities, Applicable Analysis, Vol. 69, pp. 125–131, 1998. · Zbl 0903.49008 · doi:10.1080/00036819808840650
[24] Chadli, O., Chbani, Z., and Riahi, H., Recession Methods for Equilibrium Problems and Applications to Variational and Hemivariational Inequalities, Discrete and Continuous Dynamical Systems, Vol. 5, pp. 185–195, 1999. · Zbl 0949.49008
[25] Ding, X. P., and Tan, K. K., A Minimax Inequality with Applications to Existence of Equilibrium Point and Fixed-Point Theorems, Colloquium Mathematicum, Vol. 63, pp. 233–247, 1992. · Zbl 0833.49009
[26] Bourbaki, N., Espaces Vectoriels Topologiques, Hermann, Paris, France, 1966. · Zbl 0145.37702
[27] Zhow, J. X., and Chen, G., Diagonal Convexity Conditions for Problems in Convex Analysis and Quasivariational Inequalities, Journal of Mathematical Analysis and Applications, Vol. 132, pp. 213–225, 1988. · Zbl 0649.49008 · doi:10.1016/0022-247X(88)90054-6
[28] BrÉzis, H., Nirenberg, L., and Stampacchia, G., A Remark on Ky Fan’s Minimax Principle, Bollettino della Unione Mathematica Italiana, Vol. 6, pp. 293–300, 1972. · Zbl 0264.49013
[29] Chowdhury, M. S. R., and Tan, K. K., Generalization of Ky Fan’s Minimax Inequality with Applications to Generalized Variational Inequalities for Pseudomonotone Operators and Fixed-Point Theorems, Journal of Mathematical Analysis and Applications, Vol. 204, pp. 910–929, 1996. · Zbl 0879.49011 · doi:10.1006/jmaa.1996.0476
[30] Aubin, J. P., Mathematical Methods of Game and Economic Theory, North Holland, Amsterdam. Netherlands, 1982.
[31] Rockafellar, R. T., Convex Analysis, Princeton University Press, Princeton, New Jersy, 1970. · Zbl 0193.18401
[32] Chadli, O., Chbani, Z., and Riahi, H., Equilibrium Problems and Noncoercive Variational Inequalities, Optimization, Vol. 50, pp. 17–27, 2001. · Zbl 1022.49013 · doi:10.1080/02331930108844551
[33] Clarke, F. H., Optimization and Nonsmooth Analysis, John Wiley, New York, NY, 1993. · Zbl 0727.90045
[34] Bourbaki, N., Eléments de Mathématiques: Intégration , Hermann, Paris, France, 1965.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.